# SDR USAASA01018

- Difficulty date: May 11, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - ROWS SIX AND THIRTEEN SEAT MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE WITH BROKEN WIRES AT THE SEAT CONNECTORS.  MAINTENANCE REPLACED THE WIRES.  OPERATIONALLY CHECKED OK.  (M)
